# SDR AALA20130113005

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 34,632 hours, 14,191 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 355744255
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL  INFLIGHT FLL-ORD.  CREW REPORTED LEFT WING BODY OVERHEAT LIGHT ANNUNCIATOR ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES AND ANNUNCIATOR LIGHT EXTINGUISHED.  FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WING TO BODY OVERHEAT DETECTOR ELEMENT M370.  SYSTEM GROUND CHECK NORMAL OPERATION.
